

DRAFT - V.6

## **PSSDC MEETING AGENDA**

THURSDAY, OCTOBER 5<sup>TH</sup>, 2017 9:00 A.M. – 4:00 P.M. ADT

## **DELTA PRINCE EDWARD HOTEL**

18 Queen Street, Charlottetown, PEI

**MEETING ROOM: GRAY BALLROOM** 

BREAKFAST: 8:00 A.M. - 8:55 A.M. - STEEVES MCGEE

#	TIME	PSSDC PRIORITY /	OBJECTIVE	ACTION	LEADS
		TOPIC			
1	9:00 -	Administrative	Welcome		PSSDC Co-Chairs:
	9:15 a.m.	Matters			Natasha Clarke, NS
	(15 min)		Administrative Matters:  A) Approval of Record of Decision from February 23rd, 2017 inperson meeting, Ottawa, ON (TAB 1A)	For approval	ESDC/Service Canada
			B) Acceptance of October 5th, 2017 Meeting Agenda (TAB 1B)	For approval	
			C) PSSDC Financial Status Report (TAB 1C)	• For information	Linda Maljan, PSSDC Treasurer
2	9:15 –	Client Centric	Service Network Collaboration Working Group (TAB 2)		SNC Working Group
	9:45 a.m.	<u>Services</u>			Co-Chairs
			Objectives:	• For	
	(30 min)			discussion /	Rob Horwood, NB



PSSDC
Public Sector Service Delivery Council

CPSSP Conseil de la prestation des services du secteur public



			<ul> <li>A) Discuss innovative partnership models underway and set the stage for the visioning workshop.</li> <li>B) Seek endorsement of SNC Working Group next steps to advance the work including: <ul> <li>Refresh Geo-Mapping tool and lay groundwork for RFP</li> <li>Support to launch of the Questionnaire</li> <li>Agree on Partnership Guide development approach</li> </ul> </li> </ul>		feedback	Annette Vermaeten, ESDC/SC Steve Burnett, ON
3	9:45 – 12:00 p.m. (120 min) (Break 15 min)	Client Centric Services	Service Network Collaboration WORKSHOP (TAB 3)  "Service Integration Workshop"  Objective: Identify future service partnership models and areas of collaboration to focus PSSDC service integration efforts.	•	For information / discussion	Intro: Rob Horwood, NB Annette Vermaeten, ESDC/SC  Facilitators: ESDC Innovation Lab SNC Co-Chairs
	12:00 – 1:00 p.m.		LUNCH - Steeves McGee			
4	1:00 – 1:30 p.m. (30 min)	Service to Business Community of Practice	Service to Business Community of Practice (TAB 5)  Objectives:  Discuss jurisdictions willing to endorse the Call to Action and move into the project development phase as per the FPT DMs' Table ask in May.	•	For discussion	Steve Burnett, ON Chris Laverdure, ISED
5	1:30 – 3:15 p.m. (90 min + Break 15 min)	Data Driven Intelligence (DDI)	Data Driven Intelligence Panel Presentation and Discussion - (TAB 4)  Objectives:  A) Demonstrate the value of FPTM collaboration on data	•	For information / discussion	Presenters (TBC):  BC CRA ISED Open Data WG



PSSDC
Public Sector Service Delivery Council

CPSSP Conseil de la prestation des services du secteur public



			<ul> <li>analytics to improve service delivery, enhance capacity, and create value for citizens.</li> <li>B) Identify jurisdictions that want to collaborate on data analytics projects.</li> <li>This session showcases four interjurisdictional data projects to highlight the value of interjurisdictional collaboration on data analytics utilizing open data, cloud based synthetic data, and a case study to prevent long-term unemployment. This builds on work being done by FPT partners and the DDI task team. PSSDC members' will be invited to support interjurisdictional collaboration on data analytics and to identify problems on which to base future projects.</li> </ul>			
6.	3:15 – 3:55 p.m. (40 min)	Client Centric Services	Implementing the Channel Shifting Behavioural Insights Playbook (TAB 6)  Objectives:  Discuss how ESDC's Innovation Lab can assist interested jurisdictions in implementing the Channel Shifting Playbook.			Presenters:  ESDC Innovation Lab
7.	3:55– 4:00 p.m. (5 min)	Administrative Matters	Other Business:  A) PSSDC Action Items from previous meetings (TAB 7)  B) Jurisdictional Information Sharing (TABS 8A to 8S)  C) PSSDC EVALUATION FORM – (TAB 9)  D) Next in-person meeting of the PSSDC: February 22 <sup>nd</sup> , 2018, Toronto, ON  Adjournment of PSSDC Meeting	•	For information Please complete evaluation form	PSSDC Co-Chairs



**PSSDC** 

Public Sector Service Delivery Council

**CPSSP** 

Conseil de la prestation des services du secteur public



6:15 p.m.	Delegates to meet in the lobby of the Delta Prince Edward Hotel	
	(short walk to venue)	

**October 5th, 2017** 

**OPTIONAL DINNER** 

6:30 - 9:00 p.m. ADT

## **Lobster on the Wharf Restaurant**

Casual Attire

A dinner reservation has been made at the **Lobster on the Wharf Restaurant** (2 Prince Street) for 6:30 p.m. ADT. Should you wish to participate, please contact Stefania Silisteanu at <a href="mailto:stefania.silisteanu@iccs-isac.org">stefania.silisteanu@iccs-isac.org</a> so that you can be added to the reservation list. (<a href="mailto:Dinner">Dinner</a> costs are to be paid by each attendee.)